Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Some algebraic consequences of Green's hyperplane restriction theorems
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-9961-383X
2010 (English)In: Journal of Pure and Applied Algebra, ISSN 0022-4049, E-ISSN 1873-1376, Vol. 214, no 7, 1263-1270 p.Article in journal (Refereed) Published
Abstract [en]

We discuss Green's paper [11] from a new algebraic perspective, and provide applications of its results to level and Gorenstein algebras, concerning their Hilbert functions and the weak Lefschetz property. In particular, we will determine a new infinite class of symmetric h-vectors that cannot be Gorenstein h-vectors, which was left open in the recent work [19]. This includes the smallest example, previously unknown, h = (1, 10, 9, 10, 1). As M. Green's results depend heavily on the characteristic of the base field, so will ours. The Appendix contains a new argument, kindly provided to us by M. Green, for Theorems 3 and 4 of [11], since we had found a gap in the original proof of those results during the preparation of this manuscript.

Place, publisher, year, edition, pages
2010. Vol. 214, no 7, 1263-1270 p.
Keyword [en]
gorenstein artin-algebras, hilbert-functions, generic forms, weak, codimension, property
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-19254DOI: 10.1016/j.jpaa.2009.10.010ISI: 000274938600021Scopus ID: 2-s2.0-74849090344OAI: oai:DiVA.org:kth-19254DiVA: diva2:337301
Note
QC 20100525Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2011-01-21Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Authority records BETA

Boij, Mats

Search in DiVA

By author/editor
Boij, Mats
By organisation
Mathematics (Div.)
In the same journal
Journal of Pure and Applied Algebra
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 43 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf